MAUDE Adverse Event Report: WATERPIK WF-04CD SIDEKICK; ORAL IRRIGATION

WATERPIK WF-04CD SIDEKICK; ORAL IRRIGATION
Model Number WF-04CD010-1
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not avail.
 
Event or Problem Description
As per the reporter (consumer), waterpik flossers-04cd sidekick (wf-04cd sidekick) was used and reported that the device was plugged in when they smelled burning and saw the plug on fire with an '8 ft flame.' " this report was received via other source from the united states of america on (b)(6) 2026.The reporter (male) reported using waterpik flossers-04cd sidekick.As per case description "the device was plugged in when they smelled burning and saw the plug on fire with an '8 ft flame.'" "the unit was not in use.Used 1x a day.No additives and cleaned with water and vinegar monthly.There are burns on his mirror, but he thinks he can wipe them off.No injury." no additional information was available.

Brand Name
WF-04CD SIDEKICK
Common Device Name
ORAL IRRIGATION
Manufacturer (Section D)
WATERPIK
1730 e. prospect rd
fort collins, CO 80553 0001
Manufacturer (Section G)
WATERPIK
1730 e. prospect rd
fort collins,
ewing CO 80553 0001
Manufacturer Contact
eric rodriguez
1730 e. prospect rd
fort collins,, CO 80553-0001
9702217038
MDR Report Key25776089
Report Number1712259-2026-00009
Device Sequence Number9625231
Product Code EFS
UDI-Device Identifier00073950224895
UDI-Public073950224895
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberWF-04CD010-1
Device Catalogue NumberWF-04CD010-1
Device Lot Number180524AP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale